Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 2, Pages 179–198 (Mi zvmmf2937)  

This article is cited in 5 scientific papers (total in 5 papers)

Periodic splines and the fast Fourier transform

V. A. Zheludev

St. Peterburg

Full text: PDF file (1643 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:2, 149–165

Bibliographic databases:
UDC: 519.652
MSC: Primary 65D10; Secondary 65D07, 65T50
Received: 23.05.1989
Revised: 13.09.1991

Citation: V. A. Zheludev, “Periodic splines and the fast Fourier transform”, Zh. Vychisl. Mat. Mat. Fiz., 32:2 (1992), 179–198; Comput. Math. Math. Phys., 32:2 (1992), 149–165

Citation in format AMSBIB
\Bibitem{Zhe92}
\by V.~A.~Zheludev
\paper Periodic splines and the fast Fourier transform
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 2
\pages 179--198
\mathnet{http://mi.mathnet.ru/zvmmf2937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1166975}
\zmath{https://zbmath.org/?q=an:0773.65003}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 2
\pages 149--165
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KJ54100001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2937
  • http://mi.mathnet.ru/eng/zvmmf/v32/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Malozemov, A. B. Pevnyi, “Discrete periodic splines and their numerical applications”, Comput. Math. Math. Phys., 38:8 (1998), 1181–1192  mathnet  mathscinet  zmath
    2. Agievich S.N., “Otsenka parametrov signalov v bazisakh funktsii splain-kharakterov”, Informatsionnye tekhnologii, 2012, no. 6, 61–68  elib
    3. Agievich S.N., “Metody otsenivaniya spektralnykh i vremennykh parametrov signalov na osnove teorii splain-algebraicheskogo garmonicheskogo analiza”, Nauchnoe priborostroenie, 22:2 (2012), 112–123  elib
    4. Agievich S.N., Vinokurov M.E., “Sintez signalov v bazisakh funktsii splain-kharakterov”, Telekommunikatsii, 2012, no. 6, 18–23  elib
    5. Averbuch A., Neittaanmaki P., Zheludev V., “Periodic Spline-Based Frames For Image Restoration”, Inverse Probl. Imaging, 9:3 (2015), 661–707  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:296
    Full text:163
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022